Skip to content Skip to navigation

Periodic Homogenization of Schrodinger Type Equations with Rapidly Oscillating Potential

Volume 19, Number 2 (2016), 29 - 45

Periodic Homogenization of Schrodinger Type Equations with Rapidly Oscillating Potential

Price: $20.00

Abstract

This paper is devoted to the homogenization of Shrodinger type equations with periodically oscillating coefficients of the diffusion term, and a rapidly oscillating periodic potential. One convergence theorem is proved and we derive the macroscopic homogenized model. Our approach is the well known two-scale convergence method.